# SDR DALA2014103005839

- Difficulty date: October 27, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 64,050 hours, 18,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME LOWER SILL AREA BEAM FITTING HAS CORROSION ON AFT SIDE. FOUND TO BE OUT OF LIMITS.  R & R THE FITTING IAW SRM.
